MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 18GX10CM

ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 18GX10CM
Model Number 360-1080-01
Medical Device Problem Code Failure to Obtain Sample (2533)
Health Effect - Clinical Code Pseudoaneurysm (2605)
Date of Event 06/26/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted.No deviations or non-conformances were found.One opened sample was returned from the customer for review.A visual inspection was performed on the returned product, and it was found that the pincer was flattened, inhibiting it from properly obtaining a sample.The complaint was confirmed.There are stringent computer and photographic inspections that ensure the pincer is not deformed during the manufacturing process.When the device is cocked, the pincer comes out of its window and becomes exposed to the tissues and structures present during the operation.It is also possible that the needle set was inserted into tissue that was too hard for the sensitive pincer, pushing it flat.Since the most likely cause for the damaged needles is related to an event within the user's environment and not a manufacturing issue, no corrective action can be implemented at this time.
 
Additional Manufacturer Narrative
The sample was returned to argon for investigation.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
The reporter indicated multiple biopince needles (18ga 10cm) were catching soft tissue between the inner stylet and the outer sample cylinder prior to firing.This resulted in incomplete samples, absent samples, and-in the final case-a renal pseudoaneurysm, the pseudoaneurysm occurred without the needle being fired.Will return all units with this lot number due to multiple occurrences.This report is for the renal pseudoaneurysm.

Brand Name
BIOPINCE FULL CORE BIOPSY INSTRUMENT 18GX10CM
Common Device Name
BIOPINCE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key19641060
Report Number0001625425-2024-01055
Device Sequence Number20619522
Product Code KNW
UDI-Device Identifier00886333004379
UDI-Public(01)00886333004379(17)280207(10)11461461
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/07/2026
Device Model Number360-1080-01
Device Lot Number11461461
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2024
Supplement Date Received by Manufacturer07/25/2024
Initial Report FDA Received Date06/30/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown